# SDR ASAA2021101636340

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 50,427 hours, 14,880 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 24061
- Condition: None
- Location: Left Ecs Bay
- Part time: 20,257 hours, 5,652 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER ENGINE START, RESET WITH MASTER CAUTION. GROUNDED - YES. REMOVED AND REPLACED L/H PACK TEMPERATURE CONTROL VALVE REF B737-800 AMM 21-51-10. OPS CHECK GOOD. GROUND VERIFICATION SUCCESSFUL.
